Translator Disclaimer
1997 Asymptotic approximation for matrix differential equations and applications
Uri Elias, Harry Gingold
Differential Integral Equations 10(1): 137-152 (1997).

Abstract

The Liouville-Green (WKB) approximation is generalized to a matrix differential equation with an analytic, symmetric matrix coefficient. Some applications to oscillation problems are given.

Citation

Download Citation

Uri Elias. Harry Gingold. "Asymptotic approximation for matrix differential equations and applications." Differential Integral Equations 10 (1) 137 - 152, 1997.

Information

Published: 1997
First available in Project Euclid: 6 May 2013

zbMATH: 0879.34055
MathSciNet: MR1424802

Subjects:
Primary: 34E10
Secondary: 34A30, 34C10, 34E20

Rights: Copyright © 1997 Khayyam Publishing, Inc.

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.10 • No. 1 • 1997
Back to Top